# SDR 00061

- Difficulty date: November 4, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 12,366 hours, 8,788 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED, AIRCRAFT ENROUTE,  LEFT FUEL TRANSFER PUMP FAILED AND UNABLE TO TRANSFER FUEL FROM WING TO WING.  UNSHEDULED LANDING MADE.   FERRY PERMIT ISSUED,  AIRCRAFT MOVED FOR MAINTENANCE.   MAINTENANCE CLEANED THE WING JET PUMPS IAW M/M.  OPS CHECK NORMAL,   AIRCRAFT RETURNED TO SERVICE.
